このエントリーをはてなブックマークに追加
ID 33726
FullText URL
Author
Püttmann, Thomas
Rigas, Alcibiades
Abstract

We show that the spaces in the title, whose corresponding homotopy groups are isomorphic, are homotopy equivalent only when n = 3 or n = 7. We produce an explicit diffeomorphism in the only non trivial case, n = 7.

Published Date
2003-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume45
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
111
End Page
116
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol45/iss1/3
JaLCDOI